# SDR MALA060074

- Difficulty date: February 15, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,005 hours, 20,778 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIVERTED TO DLH DUE TO RT ENGINE OIL BYPASS LIGHT ILLUMINATED.  REPAIRED RT ENGINE OIL BYPASS LIGHT.
